# SDR CALA9701661

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Engine: Ge CF66D
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: J645P10A
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENG FAILED DURING CLIMBOUT AT FL 190.  THE ACFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENG WAS REMOVED AND REPLACED.  *S/D*  DISASSEMBLY OF THE ENG FOUND ONE HPT STAGE 1 NOZZLE SUPPORT BOLT LIBERATED.  THE LIBERATED BOLT MOST LIKELY IMPACTED THE HPT STAGE 1 BLADE RETAINER AND SUBSEQUENTLY KNOCKED OFF THE RETAINER ATTACHING STUDS.  A LARGE SECTION OF THE BLADE RETAINER EXITED THE ENG THROUGH THE COMPRESSOR REAR FRAME.  SEVERAL PIECES OF THE BLADE RETAINER AND ATTACHING STUDS WERE RETRIEVED.  THE LIBERATED NOZZLE SUPPORT BOLT WAS NOT LOCATED.  THE REMAINING SUPPORT BOLTS WERE INTACT AND FOUND IN SATISFACTORY CONDITION.
